Chemotherapy - MyMomsDaughter

Drug or Chemo Therapy Associated with High-Grade Astrocytoma (also called Glioblastoma). Posted on July 19, 2012 View this journey (4 Experiences)

I have this gut feeling that more should be done to fight this thing. She began radiation on Monday, July 16. She will have radiation treatments 5 days a week for 6-7 weeks. She started Chemo pills (Temador) yesterday, Tuesday, July 17th. She is also on an anti-seizure medication, steroid, anti-depressant (from the initial diagnosis) and now the Temador, an antibiotic to prevent infection and anti-nausea medication. When I asked why Temador and not some other form, I was told it was the standard of care. I wanted to jump up and scream that "MY MOTHER DESERVES MORE THAN THE STANDARD" but at the end of the day, I have to trust them.

Easy to Do: Not Specified
Minimal Side Effects: Not Specified
Minimal Impact to Daily Life: Not Specified
1 Comment
  • mhwenzel's Avatar
    mhwenzel

    This is the EXACT plan of action for my mother-in-law. She received diagnosis on 4/7/15. She is finally starting the treatment process next Monday. And words of advice for this process? She is nervous about timing of the pills, making sure to have everything she needs, how will she feel during this 6 week period. I see you posted this 3 years ago. Just read through it and it is exactly what we are dealing with. Thank you!

    over 6 years ago

Read more High-Grade Astrocytoma (also called Glioblastoma) experiences about Chemotherapy.

Read and answer High-Grade Astrocytoma (also called Glioblastoma) questions.